Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Hastings, NE

June 3, 2014Fillmore County, York County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 8:32 PM CDT for Fillmore County, York County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 8:32 PM CDT (01:32 UTC)
Expired
Jun 3, 2014, 9:15 PM CDT
In force
43 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Fillmore County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:37 PM CDTHAIL 1.753 Ne York, NEDELAYED REPORT. HAIL UP TO GOLF BALL SIZE.
Jun 3, 8:40 PM CDTHAIL 1.75Mccool Junction, NE
Jun 3, 8:51 PM CDTHAIL 15 W Beaver Crossing, NEADJUSTED LOCATION 1 MILE WEST OF ORIGINAL REPORT TO BRING IT INTO THE NWS HASTINGS COVERAGE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WUUS53 KGID 040132
SVRGID
NEC059-185-040215-
/O.NEW.KGID.SV.W.0073.140604T0132Z-140604T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YORK...
  MOVING SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  YORK...GENEVA...HENDERSON...EXETER...FAIRMONT...MCCOOL JUNCTION...
  MILLIGAN...BRADSHAW...WACO...GRESHAM...GRAFTON...OHIOWA...LUSHTON
  AND THAYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4045 9768 4054 9783 4070 9783 4084 9781
      4095 9769 4105 9746 4105 9737 4040 9737
TIME...MOT...LOC 0132Z 299DEG 35KT 4085 9758 

HAIL...1.00IN
WIND...70MPH

$$

GUERRERO
2 follow-up statements
478 
WWUS53 KGID 040154
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
854 PM CDT TUE JUN 3 2014

NEC059-185-040215-
/O.CON.KGID.SV.W.0073.000000T0000Z-140604T0215Z/
FILLMORE NE-YORK NE-
854 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN FILLMORE AND EASTERN YORK COUNTIES...

AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER
CROSSING...OR 16 MILES SOUTHEAST OF YORK...MOVING SOUTHEAST AT 40
MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
YORK...EXETER...MCCOOL JUNCTION...WACO AND GRESHAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4059 9754 4075 9765 4093 9754 4105 9737
      4054 9737
TIME...MOT...LOC 0154Z 299DEG 35KT 4074 9733 

HAIL...1.00IN
WIND...70MPH

$$

GUERRERO
975 
WWUS53 KGID 040215
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT TUE JUN 3 2014

NEC059-185-040225-
/O.EXP.KGID.SV.W.0073.000000T0000Z-140604T0215Z/
FILLMORE NE-YORK NE-
915 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FILLMORE AND
EASTERN YORK COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4059 9754 4075 9765 4093 9754 4105 9737
      4054 9737
TIME...MOT...LOC 0213Z 299DEG 35KT 4074 9733 

$$

GUERRERO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 3, 5:47 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT TUE JUN 3 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT
WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE
RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO
THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING.

SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E
ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY
TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL
SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES
BUILDS IN TOMORROW.

REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO
FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY...
MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO
SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS
EXPECTED WITH THESE SUPERCELLS.

REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE
THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR
WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX.

CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING
SEVERE WX.

TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL
DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL
EXIT THE FCST AREA BY 10 PM.

WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH
ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING
DOWN HIGHER WINDS FORENOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL
FOREGO THE EXTENDED DISC.

OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF
MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE
TO REACH 70F.

MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST"
CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE
SEEN SINCE MID MAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 543 PM CDT TUE JUN 3 2014

WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE
TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE
TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE
WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH
KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE
TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL
BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY.
CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE
POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...HALBLAUB
AVIATION...FAY
Hazardous weather outlook, Jun 3, 6:33 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT TUE JUN 3 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
041200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
633 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT.

DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK
TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH
ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA.
VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE
STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR
LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND.

ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL
9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT
THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON
FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED
FOR SEVERE WEATHER OPERATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 3, 8:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
802 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND GST     4 N HASTINGS            40.65N 98.39W
06/03/2014  M73 MPH          ADAMS              NE   OFFICIAL NWS OBS

            THUNDERSTORM OUTFLOW BOUNDRY MOVED THROUGH THE OFFICE.

&&

PBEDA
Local storm report, Jun 3, 8:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             CENTRAL CITY            41.11N 98.00W
06/03/2014  M1.00 INCH       MERRICK            NE   PUBLIC

&&

PBEDA
Local storm report, Jun 3, 8:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
06/03/2014  M70 MPH          ADAMS              NE   ASOS

            OUTFLOW BOUNDRY MOVED THROUGH THE AIRPORT.

&&

PBEDA
Local storm report, Jun 3, 8:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             OSCEOLA                 41.18N 97.55W
06/03/2014  M1.75 INCH       POLK               NE   PUBLIC

&&

PBEDA
Local storm report, Jun 3, 8:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             OSCEOLA                 41.18N 97.55W
06/03/2014  M1.75 INCH       POLK               NE   CO-OP OBSERVER

            CORRECTED SOURCE OF REPORT

&&

PBEDA
Local storm report, Jun 3, 8:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             GRESHAM                 41.03N 97.40W
06/03/2014  E1.00 INCH       YORK               NE   PUBLIC

            NEAR ZERO VISIBILITY

&&

HALBLAUB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:00 PM CDTAreal Flood AdvisoryGIDGreeley, Nance, Valley15 hr
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more63 min
Jun 3, 7:16 PM CDTSpecial Weather StatementGIDBuffalo, Kearney, Phelps29 min
Jun 3, 7:38 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more67 min
Jun 3, 7:48 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more42 min
Jun 3, 8:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley38 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley43 min
Jun 3, 8:57 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley48 min
Jun 3, 8:59 PM CDTAreal Flood AdvisoryGIDMerrick, Polk22 hr
Jun 3, 9:12 PM CDTTornado WarningGIDHoward, Sherman33 min
Jun 3, 9:29 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk46 min
Jun 3, 9:35 PM CDTTornado WarningGIDHoward40 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 9:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk48 min
Jun 3, 10:13 PM CDTSevere Thunderstorm WarningGIDHamilton, York47 min
Jun 3, 10:20 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick40 min
Jun 3, 10:30 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk28 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick52 min
Jun 3, 10:59 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York46 min
Jun 3, 11:30 PM CDTAreal Flood AdvisoryGIDHall5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementGIDClay, Fillmore40 min
Jun 3, 11:45 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York34 min
Jun 3, 11:50 PM CDTSpecial Weather StatementGIDHall, Hamilton40 min
Jun 4, 12:13 AM CDTSpecial Weather StatementGIDYork47 min
Jun 4, 12:32 AM CDTSpecial Weather StatementGIDFillmore43 min
Jun 4, 12:55 AM CDTSpecial Weather StatementGIDHamilton50 min
Jun 4, 1:04 AM CDTSpecial Weather StatementGIDYork41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.